# SDR NOCA05611

- Difficulty date: May 19, 2011
- Submitted: May 21, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WEB AT STA 1550 WL 200 BL 0 JUST BELOW AFT GALLEY FLOOR.  REPAIRED FLOOR SUPPORT WEB AS PER SRM 51-70-03 AND EO 767-53-041.
